... especially my chin and neck, what can I do to help clear my face
Phentermine - I used phenetrmine for about 6-8 weeks and ever since my face breaks out all the time?
Added 10 Sep 2009:
I took phentermine back in 2006, i breakout with pimples underneath my skin that hurtand I also get a lot of whiteheads and blackheads. I'm so desperate to find a solution, please help
Hello nbkn78w. Since its been a few years and you only took the Phentermine for 6-8 weeks and its been an ongoing issue since then, I might suggest you see a dermatologist, or a regular medical doctor. I really don't know any other option for you. Good health and wishes to you,pledge
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2010 • 1 answer
Posted 2 Oct 2011 • 2 answers
Posted 6 Feb 2012 • 2 answers
Is it me, or is phentermine causing me not to have orgasms? I mean lets be realistic, it aggrivates?
Posted 10 Apr 2012 • 1 answer
Posted 8 Mar 2013 • 1 answer